So, I just kinda quit taking my thyroid medicine and I know its supposivily not good to just quit taking it but, I have now began to have hives and the hives are on my arms, legs, and my sides... I went to my doctor and she prescribed me predisone to clear it up along with a shot, for the most part they had all cleared up but they are back and very itchy and sting really bad. My question is, is it possible that they are caused by me not taking the medicine?
It's not highly likely, but there's always a tiny possibility. What else changed in your life since you stopped your thyroid medicine? Hives are an allergic reaction to something. Could you have come in contact with a plant or chemical that you may be allergic to? Did you add a vitamin or supplement?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2012 • 4 answers
Posted 3 May 2013 • 1 answer
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer
Posted 9 Feb 2016 • 1 answer